Certain Subclass of Univalent Functions Involving Fractional Q-Calculus Operator


  • Mustafa Ibrahim HAMEED M.Sc.




Differential subordination, Differential superordination, Univalent function, Convex function, Komatu integral operator, Hadamard product


The main object of the present paper is to introduce certain subclass of univalent function associated with the concept of differential subordination. We studied some geometric properties like coefficient inequality and nieghbourhood property, the Hadamard product properties and integral operator mean inequality.


Download data is not yet available.


[1] S. Abelman, K. A. Selvakumaran, M. M. Rashidi and S. D. Purohit, Subordination conditions for A class of non-bazilevic type defined by using fractional q-Calculus operator, Facta universitatis(NIS) Math. Inform., Vol 32, No 2, (2017), 255-267.
[2] F.M. Al-Oboudi, On univalent functions defined by a generalized S˘al˘agean operator, Int. J. Math. Math. Sci., No. 25-28, (2004), 1429–1436.
[3] T. Bulboaca, Differential subordinations and superordinations, Recent Results, Casa Cartii de Stiinta, Cluj-Napoca, (2005).
[4] A.W. Goodman, Univalent functions and non-analytic curves, Proc. Amer. Math. Soc., 8(3), (1975), 598-601.
[5] A. R. S. Juma and S. R. Kullcarni, On univalent function with negative coefficients by using generalized Salagean operator, Filomat, 21(2), (2007), 173-184.
[6] L.E. Littlewood, On inequalities in the theory of functions, Proc. London Math. Soc., 23, (1925), 481-519.
[7] S. S. Miller, P. T. Mocanu, Differential subordinations, Theory and applications, Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, Inc., New York, (2000).
[8] S. Ruscheweyh, Neighborhoods of univalent functions, Proc. Amer. Math. Soc., 81, (1981), 521-527.
[9] G.S. S˘al˘agean, Subclasses of univalent functions, in Complex analysis fifth Romanian-Finnish seminar, Part 1 (Bucharest, 1981), 362–372, Lecture Notes in Math., 1013, Springer, Berlin.
[10] H.M. Srivastava and S. Owa (Eds), Current Topics in Analytic Function Theory, World Scientific Publishing Company, Singapore, (1992).




How to Cite

HAMEED, M. I. (2017). Certain Subclass of Univalent Functions Involving Fractional Q-Calculus Operator. JOURNAL OF ADVANCES IN MATHEMATICS, 13(4), 7370–7378. https://doi.org/10.24297/jam.v13i4.6442